Brazilian Journal of Probability and Statistics

The Brazilian Journal of Probability and Statistics is an official publication of the Brazilian Statistical Association and is supported by the Institute of Mathematical Statistics (IMS). Starting in 2012, it will be published four times a year, in February, May, August, and December. The Journal publishes papers in applied probability, applied statistics, computational statistics, mathematical statistics, probability theory and stochastic processes.

Top downloads over the last seven days

The gamma beta ratio distributionSaralees NadarajahVolume 26, Number 2 (2012)
Bayesian analysis of a correlated binomial modelCarlos A. R. Diniz, Marcelo H. Tutia, and Jose G. LeiteVolume 24, Number 1 (2010)
Estimates of the PDF and the CDF of the exponentiated Weibull distributionM. Alizadeh, S. F. Bagheri, E. Baloui Jamkhaneh, and S. NadarajahVolume 29, Number 3 (2015)
Bayesian skew-probit regression for binary response dataJorge L. Bazán, José S. Romeo, and Josemar RodriguesVolume 28, Number 4 (2014)
Beta generalized distributions and related exponentiated models: A Bayesian approachJorge A. Achcar, Emílio A. Coelho-Barros, and Gauss M. CordeiroVolume 27, Number 1 (2013)
  • ISSN: 0103-0752 (print)
  • Publisher: Brazilian Statistical Association
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2009--
  • Access: Articles older than 3 years are open
  • Euclid URL: